# SDR KCQA20221221

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N126CZ
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 44,296 hours, 61,890 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 12027649021
- Part serial: F038141173
- Condition: Broken
- Location: Lh Inboard
- Part time: 118 hours, 99 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ON 11/10/22 WORLDWIDE AIRCRAFT SERVICES, INC. R&R LIB & LOB RUDDER CABLES (AFT SECTION) PNS 120-27649-021 & 120-27649-023 IAW EMB120 AMM 27-00-01.  PULLEY UNDER FLOOR PANEL, 263AF, WILL NEED SAFETIED.  TENSIONED CABLES AND SAFETIED PULLEY.  OPS CHECKS GOOD.  **RII** FOUND BROKEN RUDDER CABLE UPON OPENING FOR TENSION CHECKS.  LIB AFT RUDDER CABLE SHREDDED AT AFT PULLEY JUST BEFORE BELLCRANK IN AFT SECTION OF AC.  NOTE:  BOTH AFT CABLES WERE RECENTLY REPLACED.  ALSO, INSPECT CABLE ROUTE FOR CAUSE OF CABLE FAILURE & POSSIBLE DAMAGE TO PULLEYS AND STRUCTURE.  INSTALLED NEW LIB AFT RUDDER CABLE PN 120-27649-021 SN F038141173 IAW EMB120 AMM 27-00-01.  INSPECTED CABLE ROUTING FOR CAUSE OF FAILURE, NONE FOUND.  INSPECTED STRUCTURE FOR ANY CABLE TENSION DAMAGE, NONE FOUND.  SET TENSIONS ON BOTH RUDDER SYSTEMS AND CHECKED OPERATION, ALL NORMAL.  SET WATCH LIST IN ATP FLIGHTDOCS CABLE TENSION CHECK DUE ON LH RUDDER CABLE SYSTEM NO LATER THAN 44445.72 FLT HRS BUT NOT BEFORE 44395.00 FLT HRS.
